# SDR M8XA970002

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 224050003
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3003 - A/C RETURNED TO FIELD WHEN CREW WAS ALERTED TO AN UNSAFE GEAR CONDITION, BOTH LT AND RT MLG.  A/C LANDED COS WITHOUT FURTHER INCIDENT.  COS MAINTENANCE CLEANED AND LUBRICATED BOTH LT AND RT MLG UPLOCK ROLLER ASSEMBLIES AND RELEASED AIRCRAFT FOR A FUNCTION TEST FLIGHT.  RESULTS OF FUNCTION TEST FLIGHT WERE UNSATISFACTORY.  AIRCRAFT WAS RETURNED TO MAX HANGAR WHERE ICE ACCUMULATION WAS ALLOWED TO THAW.  ROLLERS WERE CLEANED AND LUBRICATED.  GROUND OPERATIONAL CHECK OF THE LANDING GEAR WAS CONDUCTED WITH SATISFACTORY RESULTS.  (M)
